MathSciNet Relay Station
MathSciNet bibliographic data
MR957652 49A60 (60G35 60H10 93E20)
El Karoui, Nicole; Duʹ Hu̇ù Nguyen; Jeanblanc-Picqué, Monique Existence of an optimal Markovian filter for the control under partial observations. SIAM J. Control Optim. 26 (1988), no. 5, 1025–1061.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement